# SDR DHL2003741002

- Difficulty date: March 1, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, FL290 BOTH AFT BOOST PUMP LOW PSI LIGHTS ILLUMINATED IN THE FUEL TANK NR 2 AT THE SAME TIME BOTH CIRCUIT BREAKERS POPPED.  PERFORMED ABNORMAL PROCEDURES.  INSPECTED FUEL PUMPS AND PLUG CONNECTIONS, CLEANED AND RESET PLUGS, RESET BREAKERS, OPERATED PUMPS FOR 1 HOUR.  OPS CHECKED GOOD PER M/M 28-31-00 & 20-11-0.
